On the singular set of stable-stationary harmonic maps

Hong, MC and Wang, CY (1999) On the singular set of stable-stationary harmonic maps. Calculus of Variations And Partial Differential Equations, 9 2: 141-156. doi:10.1007/s005260050135


Author Hong, MC
Wang, CY
Title On the singular set of stable-stationary harmonic maps
Journal name Calculus of Variations And Partial Differential Equations   Check publisher's open access policy
ISSN 0944-2669
Publication date 1999-01-01
Sub-type Article (original research)
DOI 10.1007/s005260050135
Volume 9
Issue 2
Start page 141
End page 156
Total pages 16
Language eng
Subject 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010203 Calculus of Variations, Systems Theory and Control Theory
010102 Algebraic and Differential Geometry
Keyword Mathematics, Applied
Mathematics
Regularity
Sphere
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 21:23:59 EST